# SDR AALA201809209039

- Difficulty date: September 18, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 30,143 hours, 11,734 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201460104
- Part serial: 2427
- Condition: Defective
- Location: Fuel System
- Part time: 30,156 hours, 11,738 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. LEFT FUEL TANK LOW QUANTITY INDICATION. AFTER TAKE OFF, THE FUEL INDICATION FOR THE LEFT TANK SHOWED FUEL TOTAL OF 1300 LBS. FLIGHT CREW SUSPECTED THAT THERE MAY HAVE BEEN A MAJOR FUEL LEAK. CAPTAIN SUSPECTED THAT THE FUEL INDICATION WAS FAULTY AND REQUIRED MAINTENANCE. NO EMERGENCY DECLARED. REPLACED 4W PROBES 29, 60 AND 34QT1. (PLEASE SEE SDR AALA201809219012)
